Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 49, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 19, 2023, 6:32 PM EDT for Allendale County, Hampton County, South Carolina; 5 counties in Georgia. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2023, 6:32 PM EDT (22:32 UTC)
- Expired
- Jul 19, 2023, 7:30 PM EDT
- In force
- 58 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Bulloch County, GA, Candler County, GA, Jenkins County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 90 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 7:22 PM EDT | TSTM WND DMG | 3 W Altman, GA | A 911 call center reported a tree down along Old Ogeechee Rd. Time was estimated via radar data. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 635 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
048
WUUS52 KCHS 192232
SVRCHS
GAC031-043-165-251-267-SCC005-049-192330-
/O.NEW.KCHS.SV.W.0049.230719T2232Z-230719T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
632 PM EDT Wed Jul 19 2023
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Screven County in southeastern Georgia...
Bulloch County in southeastern Georgia...
Jenkins County in southeastern Georgia...
Candler County in southeastern Georgia...
Tattnall County in southeastern Georgia...
Hampton County in southeastern South Carolina...
Allendale County in southeastern South Carolina...
* Until 730 PM EDT.
* At 632 PM EDT, severe thunderstorms were located along a line
extending from Millhaven to near Summertown, moving southeast at 25
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include:
Statesboro, Metter, Millen, Sylvania, Butts, Portal, Hiltonia,
Newington, Pulaski, Register, Rocky Ford, Emmalane, Millhaven,
Captolo, and Herndon.
This warning includes I-16 between mile markers 96 and 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. If this is not possible, avoid open outdoor
spaces and remain low. Stay away from tall objects such as trees and
utility poles.
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.
&&
LAT...LON 3242 8220 3252 8215 3256 8209 3254 8203
3260 8200 3266 8208 3281 8215 3289 8212
3292 8207 3292 8195 3295 8186 3291 8176
3306 8154 3266 8134 3227 8199 3231 8223
3235 8225
TIME...MOT...LOC 2232Z 309DEG 24KT 3295 8168 3267 8229
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
519
WWUS52 KCHS 192255
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
655 PM EDT Wed Jul 19 2023
GAC031-043-165-251-267-SCC005-049-192330-
/O.CON.KCHS.SV.W.0049.000000T0000Z-230719T2330Z/
Screven GA-Bulloch GA-Jenkins GA-Candler GA-Tattnall GA-Hampton SC-
Allendale SC-
655 PM EDT Wed Jul 19 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR PORTIONS OF SCREVEN...BULLOCH...JENKINS...CANDLER...TATTNALL...
HAMPTON AND ALLENDALE COUNTIES...
At 654 PM EDT, severe thunderstorms were located along a line
extending from near Burtons Ferry Landing to Twin City, moving
southeast at 25 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
These severe thunderstorms will remain over mainly rural areas of
Screven, Bulloch, Jenkins, Candler, Tattnall, Hampton and Allendale
Counties, including the following locations... Westchester, Hunters
Pointe, Farmdale, Cameron, Metter Municiple Airport, Mill Creek Park,
Canoe Pond, Goloid, Zeigler, and Georgian Walk.
This warning includes I-16 between mile markers 96 and 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3242 8220 3252 8215 3256 8209 3254 8203
3260 8200 3266 8208 3281 8215 3285 8207
3289 8191 3291 8184 3291 8176 3306 8154
3266 8134 3227 8199 3231 8223 3235 8225
TIME...MOT...LOC 2254Z 305DEG 23KT 3291 8155 3260 8216
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$940
WWUS52 KCHS 192315
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
715 PM EDT Wed Jul 19 2023
GAC031-043-165-251-267-SCC005-049-192330-
/O.CON.KCHS.SV.W.0049.000000T0000Z-230719T2330Z/
Screven GA-Bulloch GA-Jenkins GA-Candler GA-Tattnall GA-Hampton SC-
Allendale SC-
715 PM EDT Wed Jul 19 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR PORTIONS OF SCREVEN...BULLOCH...JENKINS...CANDLER...TATTNALL...
HAMPTON AND ALLENDALE COUNTIES...
At 715 PM EDT, severe thunderstorms were located along a line
extending from 8 miles southeast of Burtons Ferry Landing to near
Portal, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include:
Statesboro, Metter, Millen, Sylvania, Butts, Portal, Hiltonia,
Newington, Pulaski, Register, Rocky Ford, Altman, Dover, Emmalane,
and Scarboro.
This warning includes I-16 between mile markers 96 and 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3242 8220 3252 8215 3256 8209 3254 8203
3260 8200 3266 8208 3272 8206 3281 8197
3284 8186 3296 8150 3266 8134 3227 8199
3231 8223 3235 8225
TIME...MOT...LOC 2315Z 302DEG 25KT 3283 8143 3260 8193
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:48 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jul 19, 3:48 PM EDT, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service Charleston SC 348 PM EDT Wed Jul 19 2023 .SYNOPSIS... A weak front will stall over the area late week into the weekend, then high pressure will rebuild early next week. && .NEAR TERM /THROUGH TONIGHT/... Fixed low-amplitude ridging lingers across the southwest CONUS with downstream troughing across the Atlantic coast. Periodic rounds of convection continue along the northeast periphery of the ridge with the latest decaying round of showers/thunder moving into northern Georgia and the western Carolinas. Here at home, sea breeze is largely pinned at the coast and CINH continues to keep convection at bay with only minimal shallow Cu development in our area thus far. There are some small showers northwest of the CWA that have developed recently but still a county or two away. Tonight: Other than the showers to our northwest sneaking into the far western part of the CWA, I don't expect much in the way convection through the rest of the afternoon. Meanwhile, convectively induced impulse from the upstream decaying convection will be pressing into the region this evening. This should be enough to kick off showers and thunderstorms this evening and potentially lingering into the overnight hours, although the exact timing/location remains nebulous. Otherwise, temperatures will dip back into the middle and upper 70s for most, around 80 at the coast. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... A broad upper ridge will remain west of the area on Thursday. Weak shortwave energy is forecast to drop through the northern zones late Thursday afternoon into the evening which could spur clusters of thunderstorms. Bulk shear values may increase to 30-35 kt late in the day and CAPE values will be above 2,000 J/kg in this area. There will therefore be a risk for severe thunderstorms, mainly in the Charleston Tri-County area. Damaging winds look to be the main threat. High temps in the mid to upper 90s and mid-70s dewpoints will result in heat indices of 106-112F, so a Heat Advisory may be needed for a portion of the area. A deep layered ridge will exist on Friday, with hot temperatures persisting. Highs in portions of southeast GA could exceed 100F, while upper 90s will prevail elsewhere. Strong mid-level subsidence should limit convective development during the day and the sea breeze will likely struggle to move inland. Late in the afternoon through the evening, a weak shortwave could ripple through, bringing a better chance for convective development. The main issue will be heat indices potentially exceeding 110F. A Heat Advisory will probably be needed for at least the coastal counties. Upper height falls expected on Saturday as a broad upper trough shifts into the eastern United States. Decreasing thicknesses should bring a slight break from the heat, though highs will still reach the low to mid 90s. Upper levels will be much more favorable for afternoon convection, so we have 50-65% PoPs Saturday afternoon. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... A weak surface front stalled over the area Sunday will support better coverage of showers and thunderstorms during the day. A more typical summer pattern will then exist Monday through Wednesday with near-normal highs and scattered diurnal convection. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... Uncertainty lingers over convective initiation this afternoon. Recent mesoanalysis reveals quite a bit of convective inhibition out there and with limited Cu development thus far. Possible we may not get any convection to fire through the afternoon. Upstream, there is a convective system rolling southeastward through Tennessee. Convectively induced impulse with that system will be pressing down through the region tonight and we may get showers/storms to develop at that juncture. But given the uncertainty, I've removed any mention of showers/storms from the terminal forecasts. Later updates may add convection back into the terminal forecasts once convective trends become clearer. Otherwise, VFR conditions this afternoon through Thursday midday. Extended Aviation Outlook: Mainly VFR. Brief flight restrictions possible Saturday and Sunday due to a greater coverage of showers and tstms. && .MARINE... Tonight: Southwest winds will persist in the coastal waters through tonight...generally 10 to 15 knots with some higher gusts. Seas will run 2 to 3 feet. South to southwest winds will prevail Thursday through Tuesday. For the most part, conditions will remain below advisory criteria, though we could see some 25 kt gusts Thursday evening due to a brief tightening of the gradient. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM...Adam SHORT TERM...JRL LONG TERM...JRL AVIATION...Adam/JRL/NED MARINE...Adam/JRL/NED
Hazardous weather outlook, Jul 19, 3:33 PM EDT, 2 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 333 PM EDT Wed Jul 19 2023 GAZ101-116>119-137>141-SCZ042>045-047>052-201945- Effingham-Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham- Long-Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Hampton-Inland Colleton-Dorchester-Inland Berkeley-Inland Jasper- Beaufort-Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley- 333 PM EDT Wed Jul 19 2023 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Heat: Heat indices could reach 110 degrees Thursday and Friday. Heat Advisories could be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-201945- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 333 PM EDT Wed Jul 19 2023 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ087-088-099-100-114-115-SCZ040-201945- Jenkins-Screven-Candler-Bulloch-Tattnall-Evans-Allendale- 333 PM EDT Wed Jul 19 2023 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Local storm report, Jul 19, 5:41 PM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
541 PM EDT Wed Jul 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM Tstm Wnd Dmg Barton 32.92N 81.29W
07/19/2023 Allendale SC 911 Call Center
Tree down blocking road near the intersection of Barton
Road and Lakey Drive.
&&
Event Number CHS2300733
rfmSpecial weather statement, Jul 19, 5:42 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Charleston SC
542 PM EDT Wed Jul 19 2023
SCZ042>045-047>052-192230-
Inland Berkeley-Coastal Colleton-Inland Jasper-Coastal Jasper-Tidal
Berkeley-Hampton-Charleston-Beaufort-Inland Colleton-Dorchester-
542 PM EDT Wed Jul 19 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT, CHARLESTON,
HAMPTON, COLLETON, BERKELEY, DORCHESTER AND JASPER COUNTIES...
At 542 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Old Santee
Canal State Park to Round O to Garnett, and moving southeast at 25
mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
North Charleston, Mount Pleasant, Summerville, Goose Creek, Hanahan,
Beaufort, Moncks Corner, and Walterboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
&&
LAT...LON 3308 7939 3269 8036 3227 8109 3263 8127
3300 8059 3326 7995 3333 7976
TIME...MOT...LOC 2142Z 324DEG 20KT 3315 7995 3291 8055 3262 8122
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHLocal storm report, Jul 19, 5:58 PM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
558 PM EDT Wed Jul 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM Tstm Wnd Dmg 3 ESE Barton 32.91N 81.24W
07/19/2023 Hampton SC NWS Employee
3 trees down on US 321 between Fairfax and Luray.
&&
Event Number CHS2300734
JRLSpecial weather statement, Jul 19, 6:10 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Charleston SC
610 PM EDT Wed Jul 19 2023
SCZ044-045-048>052-192245-
Inland Berkeley-Coastal Colleton-Coastal Jasper-Tidal
Berkeley-Charleston-Beaufort-Dorchester-
610 PM EDT Wed Jul 19 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT, CHARLESTON,
COLLETON, BERKELEY, DORCHESTER AND JASPER COUNTIES...
At 610 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Jamestown to
near Bennetts Point to near Tillman, and moving east at 45 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
North Charleston, Mount Pleasant, Hilton Head Island, Goose Creek,
Hanahan, Beaufort, Port Royal, and McClellanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
&&
LAT...LON 3298 7934 3298 7951 3289 7955 3274 7983
3267 7986 3260 7996 3252 8015 3253 8021
3245 8032 3241 8033 3244 8041 3232 8041
3225 8071 3227 8102 3230 8101 3277 8035
3324 7951 3324 7946 3316 7937 3314 7927
TIME...MOT...LOC 2210Z 289DEG 39KT 3325 7965 3259 8048 3245 8106
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHLocal storm report, Jul 19, 6:13 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
613 PM EDT Wed Jul 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM Hail Goose Creek 32.98N 80.03W
07/19/2023 M0.75 inch Berkeley SC Public
Public reported a single hailstone the size of a penny.
&&
Event Number CHS2300735
JRLSpecial weather statement, Jul 19, 6:16 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Charleston SC
616 PM EDT Wed Jul 19 2023
GAZ087-088-100-SCZ040-042-192300-
Bulloch-Jenkins-Screven-Allendale-Hampton-
616 PM EDT Wed Jul 19 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN, BULLOCH,
JENKINS, HAMPTON AND ALLENDALE COUNTIES...
At 616 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Sardis to near
Herndon, and moving southeast at 30 mph.
HAZARD...strong winds 45 to 55 mph, up to penny sized hail and
excessive cloud to ground lightning.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely. All outdoor activities should cease. Move indoors
immediately.
Some locations in the path of these storms include...
Millen, Sylvania, Butts, Hiltonia, Rocky Ford, Altman, Perkins, and
Emmalane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
&&
LAT...LON 3289 8212 3292 8208 3292 8195 3295 8186
3291 8176 3304 8155 3305 8157 3306 8158
3307 8155 3264 8135 3256 8202 3261 8200
3266 8208 3283 8215
TIME...MOT...LOC 2216Z 308DEG 27KT 3294 8173 3290 8214
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 4:35 PM EDT | Special Weather Statement | CHS | Allendale | 25 min |
| Jul 19, 4:41 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 64 min |
| Jul 19, 5:02 PM EDT | Special Weather Statement | CHS | Colleton | 28 min |
| Jul 19, 5:08 PM EDT | Special Weather Statement | CHS | Hampton | 37 min |
| Jul 19, 5:18 PM EDT | Special Weather Statement | CHS | Berkeley, Dorchester | 27 min |
| Jul 19, 5:34 PM EDT | Special Weather Statement | CHS | Colleton | 26 min |
| Jul 19, 5:42 PM EDT | Special Weather Statement | CHS | Berkeley, Colleton, Jasper | 48 min |
| Jul 19, 6:10 PM EDT | Special Weather Statement | CHS | Beaufort, Charleston | 35 min |
| Jul 19, 6:45 PM EDT | Special Weather Statement | CHS | Beaufort, Charleston | 45 min |
| Jul 19, 6:47 PM EDT | Special Marine Warning | CHS | 60 min | |
| Jul 19, 7:19 PM EDT | Special Weather Statement | CHS | Hampton | 11 min |
| Jul 19, 7:30 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton, Jasper | 60 min |
| Jul 19, 6:16 PM EDT | Special Weather Statement | CHS | Jenkins, Screven | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Severe Thunderstorm Warnings in South Carolina, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.